A value for generalized probabilistic communication situations
We introduce in this work an extension of the model of games with probabilistic graphs arising in Calvo et al. (1999, Math. Soc. Sci. 37, 79), which itself generalizes the one developed by Myerson (1977, Math. of Oper. Res. 2, 225) for games with communications restrictions. In the first of these models, each pair of nodes has a given probability of direct communication. In this paper a more general setting is considered: we suppose that a probability distribution over the set of all possible communication networks among the players is given. A generalization of the Myerson value is defined and characterized in this context.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jackson, Matthew O., 2005.
"Allocation rules for network games,"
Games and Economic Behavior,
Elsevier, vol. 51(1), pages 128-154, April.
- Matthew O. Jackson, 2003. "Allocation Rules for Network Games," Working Papers 2003.51, Fondazione Eni Enrico Mattei.
- Matthew O. Jackson, 2003. "Allocation Rules for Network Games," Working Papers 1160, California Institute of Technology, Division of the Humanities and Social Sciences.
- Matthew O. Jackson, 2003. "Allocation Rules for Network Games," Game Theory and Information 0303010, EconWPA.
- Gomez, Daniel & Gonzalez-Aranguena, Enrique & Manuel, Conrado & Owen, Guillermo & del Pozo, Monica & Tejada, Juan, 2003. "Centrality and power in social networks: a game theoretic approach," Mathematical Social Sciences, Elsevier, vol. 46(1), pages 27-54, August.
- van den Nouweland, Anne & Borm, Peter, 1991. "On the Convexity of Communication Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(4), pages 421-430.
- van den Nouweland, C.G.A.M. & Borm, P.E.M., 1991. "On the convexity of communication games," Other publications TiSEM e754cb6a-f695-4099-bfbf-c, Tilburg University, School of Economics and Management.
- Calvo, Emilio & Lasaga, Javier & van den Nouweland, Anne, 1999. "Values of games with probabilistic graphs," Mathematical Social Sciences, Elsevier, vol. 37(1), pages 79-95, January. Full references (including those not matched with items on IDEAS)